# SDR CA960222010

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nose Gear
- Part number: 763041
- Condition: Malfunction
- Location: Hydraulics
- Part time: 3,161 hours
- Component: Ozone, 45050001
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

(CAN)AIRCRAFT DEPARTED FOR A LOCAL TEST FLIGHT. IT WAS FOUND THAT THE NOSE LANDING GEAR WOULD NOT FULLY RETRACT. THE GEAR WAS CYCLED AND EVENTUALLY MADE ITS WAY DOWN AND LOCKED. THE AIRCRAFT LANDED SAFELY.MAINTENANCE INSPECTED AND FOUND THAT DUE TO A LONG PERIOD OF INACTIVITY THEY BELIEVE THAT THERE WAS AIR IN THE HYDRAULIC SYSTEM.
